# SDR IPXA2025070197147

- Difficulty date: June 24, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 75,726 hours, 16,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPERATE ELECTRICALLY PERFORMED ELECTRICAL OPENING AND CLOSING OF THE L1 FORWARD PASSENGER DOOR INTERNAL CONTROLS AND EXTERNAL CONTROLS REF AMM 52-11-02-2. OPS CHECK GOOD. OPENED AND CLOSED-DOOR MULTIPLE TIMES WITH NO DEFECTS NOTED. REMOVED PLACARD.
